Cookies on this website
We use cookies to ensure that we give you the best experience on our website. If you click 'Continue' we'll assume that you are happy to receive all cookies and you won't see this message again. Click 'Find out more' for information on how to change your cookie settings.
DOI

10.1080/08898480903034843

Type

Journal article

Journal

MATHEMATICAL POPULATION STUDIES

Publication Date

2009

Volume

16

Pages

199 - 220

Keywords

extinction, first-exit time, piecewise-deterministic, population process, semi-stochastic, state-dependent